REAL

Items where Author is "Yin, Jingxue"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Li, Yinghua and Cao, Yang and Yin, Jingxue and Wang, Yifu (2011) Time periodic solutions for a viscous diffusion equation with nonlinear periodic sources. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (10). pp. 1-19. ISSN 1417-3875

Yang, Ying and Yin, Jingxue and Jin, Chunhua (2010) Existence of time periodic solutions for one-dimensional Newtonian filtration equation with multiple delays. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (52). pp. 1-20. ISSN 1417-3875

Guo, Zhichang and Yin, Jingxue and Ke, Yuanyuan (2010) Multiplicity of positive solutions for a fourth-order quasilinear singular differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (27). pp. 1-15. ISSN 1417-3875

Wang, Zejia and Yin, Jingxue (2003) Uniqueness of bounded solutions to a viscous diffusion equation. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (17). pp. 1-8. ISSN 1417-3875

Yin, Jingxue and Liu, Changchun (2001) Radial symmetric solutions of the Cahn-Hilliard equation with degenerate mobility. Electronic Journal of Qualitative Theory of Differential Equations, 2001 (2). pp. 1-14. ISSN 1417-3875

This list was generated on Sat Sep 19 12:51:17 2020 CEST.